# SDR SWAA2012110509025

- Difficulty date: October 31, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 63,782 hours, 59,388 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41610019
- Part serial: 4590
- Condition: Faulty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PRIOR TO 10,000FT, F/A CALLED & SAID SMELLED STRONG ODOR WHICH SEEMED TO BE SOMETHING BURNING.  AFTERWARD, WE BOTH SMELLED A STRONG ODOR IN THE COCKPIT.  TURNED GALLEY POWER OFF AND SMELL DISSIPATED.  NO SMOKE NOTED AND SMELL SEEMED TO BE ELECTRICAL.  REMOVED AND REPLACED FWD GALLEY COFFEEMAKER IAW MM.
